# SDR 99UAL900434

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Hook
- Part number: 65162241
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 LEADING EDGE SLAT DID NOT RETRACT.  VERIFIED BY VISUAL CHECK.  *S/D*  FOUND SLAT HOOK CRACKED.  REPLACED SLAT.
